Q and A

Question

I’m using ARVs, can I drink alcohol?

I was recently diagnosed with HIV. I am learning to cope with this on a day-to-day basis. However I used to drink alcohol and I found that this made things harder. Do you know if I can drink non alcoholic beer one a day?

Answer

Thanks for getting in touch.

Though being diagnosed can be difficult, it’s good to hear that you’re taking each day as it comes. In time it definitely gets easier.

With regards to drinking, it’s OK to drink both alcohol and non-alcoholic beer, this won’t have any impact on your HIV.

As you’re newly diagnosed you may find the following helpful: http://i-base.info/guides/side

2 comments

  1. Lisa Thorley

    Hi Jesus,

    Hair loss isn’t a side effect that’s associated with the meds that you’re on. Please see here: http://i-base.info/guides/13752 Therefore, the hair loss could be due to stress, as well as numerous other reasons.

  2. Jesus

    Once again thanks for your continued advise.
    I am on Biktarby since almost two months and have noticed a month ago my hair suddenly started falling and it barely grows.the effect is so noticable.
    I don’t think this problem might be cause for stress, I feel completely fine though.

Comment

Your email address will not be published. Required fields are marked *